Homogenization of Hamilton-Jacobi equations by an extended viscosity solution

Access this Article

Search this Article

Author(s)

Journal

  • Fukuoka University science reports

    Fukuoka University science reports 36(1), 1-5, 2006-03

    Fukuoka University

Codes

  • NII Article ID (NAID)
    110004101861
  • NII NACSIS-CAT ID (NCID)
    AN00216594
  • Text Lang
    ENG
  • Article Type
    departmental bulletin paper
  • Journal Type
    大学紀要
  • ISSN
    0386118X
  • NDL Article ID
    7923446
  • NDL Source Classification
    ZM2(科学技術--科学技術一般--大学・研究所・学会紀要)
  • NDL Call No.
    Z14-690
  • Data Source
    NDL  NII-ELS  IR 
Page Top